1 doctor weighed in:

Does the prescription drug darvon-n cause rebound headaches?

1 doctor weighed in
Dr. Mark Tosca
Urgent Care

In brief: It can

Any pain medication can cause rebound headache.
Especially if you're taking it too often. See medication overuse headache (moh). This includes Ibuprofen and acetaminophen. Darvon and darvocet were removed from the market in the us in nov. 2010 due to concerns about increased risk of cardiac arrhythmias, Acetaminophen overdoses and questionable effectiveness.

In brief: It can

Any pain medication can cause rebound headache.
Especially if you're taking it too often. See medication overuse headache (moh). This includes Ibuprofen and acetaminophen. Darvon and darvocet were removed from the market in the us in nov. 2010 due to concerns about increased risk of cardiac arrhythmias, Acetaminophen overdoses and questionable effectiveness.
Dr. Mark Tosca
Dr. Mark Tosca
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
13 years in practice
382K people helped
Continue
108,000 doctors available
Read more answers from doctors